Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Too Muscular?
Feb 10, 2001

Doctors - Thanx for providing a great service. My question -Excatly a year ago I had some flu-like thing and my weight dropped from a 186#'s to a 160#'s - I read the Medibolics newsletter and asked my Doctor to consider the anabolic route - I've been put on 1ml of Deca and 6months later we added Depo Testosterone after dissappointing results - I now weigh 204#'s and feel I should have gained more since studies showed a others have gained a lot more on this combo - I have also a trainer and dietician that I work with to guide me. It seems that I am doing everything right. Why am I not gaining more? Also, I should add that I have been positive for 5yrs, on Sustiva and Combivir, 34 yrs, 6'1", 204#'s great counts, finished the Ironman twice and considering doing it again - I also have some fears and would like to try Anadrol - the reason for this being that I would like some 'reserve' muscle since I spend a lot of time outdoors and hear horror stories about guys losing weight after picking up some bug swimming in a lake or getting sick from food etc. I also mentioned that I would like to do the Ironman again and feel I need 'reserve' muscle and I felt the meds have improved my well-being considerably. How do you as a Doctor feel about me going on Anadrol?(the Oxandrin is just too expensive). Excuse the rambling and thanking you in anticipation.

Response from Dr. Dieterich

It sounds like you are just fine the way you are. Why risk more potential toxicity by adding another drug. Particuarly, I have seen a lot of liver toxicity with Anadrol(hardly any with oxandrolone), so it does not seem like the risk benefit ratio would be in your favor. Be happy with the way you are! DTD


Previous
Too Early To Treat Wasting
Next
Re: Ritonavir (Norvir) CYP3A4 and Testosterone/Nandrolone - DD

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement